# SDR 97UAL900583

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHT CAME ON AT 2 RIGHT.  REPLACED LIGHT ASSEMBLY.
